# SDR AALA202402289399

- Difficulty date: January 16, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 70,974 hours, 32,982 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Frm 68 S8r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME AFT FACE WEB JOINT UPPER CORNER AT FR 68 AND S8R. REPAIRED FRAME PER SRM 53-41-12-300-012 FIGURE 003 SHEET 1.
